MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800WF
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are previous complaints on the device not related to this issue.During routine maintenance testing, it was found that the pump's performance for flowrate % was below the acceptable range.An adjustment was made to recalibrate the flowrate % successfully resolving the issue.A corrective and preventive action (capa) has been initiated to investigate the root cause of this event, reference complaint #(b)(4).
 
Event or Problem Description
On 10/15/2024, znyo medical received a report that during the preventive maintenance (pm), the device was reported to have a flow rate offset issue.Failed flowrate test with a deviation of (b)(4).No report patient was involved.
 
Additional Manufacturer Narrative
This supplement serves as a correction.Upon further evaluation, it has been determined that this event does not meet the criteria to be classified as a complaint.The flow rate was within specifications.Reference to complaint #(b)(4).
 
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 complaint remediation.Upon reassessment, flow rate failures +5% to + 15% or -5% to -15% would not lead to the harm of a patient.The reported flow rate failure mode has been determined to be non-reportable.The severity of this failure is 1 - inconvenience or temporary discomfort.Reportability assessment: our evaluation concluded that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.This event is not reportable.Reference to complaint # (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20584922
Report Number3006575795-2024-01104
Device Sequence Number8827754
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800WF
Device Catalogue NumberZ800WF
Device Lot Number20170113-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/19/2024
05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown